MAUDE Adverse Event Report: PRINGY VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 96183
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported a patient was injected with 5 syringes of juvéderm® voluma¿ xc into the cheeks and temples.Patient returned the following day and was injected with botox.The healthcare professional noticed that patient had minimal swelling to the face, but "all within parameters 24 hours post filler injection." a little over two weeks later, patient returned with no concerns and was injected with 1ml of juvéderm® voluma¿ xc into the cheeks and 0.55mls of juvéderm® volbella¿ xc into the lips.About three weeks later, patient had swelling in the left cheek and was advised to take zyrtec.Swelling resolved.A week later, patient experienced right cheek swelling and a medrol dose pack was started.Two days later, the swelling was better but a "bump" below the left eye and upper lip was noted.Swelling returned 5 days later and another medrol dose pack was started.The swelling improved the following day but the bumps remained present.5 days later, patient was seen in practice with no swelling.Massage and direct pressure were applied to the bumps and they were much improved.Swelling returned two days later generalized in the cheeks.Prednisone 5mg was started for 30 days.Events ongoing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: h4, h6.

Brand Name
VOLBELLA WITH LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24056424
Report Number3005113652-2026-00025
Device Sequence Number21205994
Product Code LMH
UDI-Device Identifier10888628043565
UDI-Public(01)10888628043565(10)1002621441(11)240910(17)260810
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2026
Device Catalogue Number96183
Device Lot Number1002621441
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/01/2026
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale